RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 2, Pages 159–166 (Mi uzku1128)  

On cofinitary groups

B. Kastermansa, Y. Zhangb

a Department of Mathematics, University of Colorado, Boulder, Colorado, USA
b Department of Mathematics, Sun Yat-sen University, Guangzhou, China

Abstract: A cofinitary group is a subgroup of the symmetric group on the natural numbers in which all non-identity members have finitely many fixed points. In this paper we describe some questions about these groups that interest us as well as questions on related cardinal invariants and isomorphism types.

Keywords: cofinitary groups, cardinal invariants, isomorphism types.

Full text: PDF file (216 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 510.225
Received: 16.01.2012
Language: English

Citation: B. Kastermans, Y. Zhang, “On cofinitary groups”, Physics and mathematics, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 2, Kazan University, Kazan, 2012, 159–166

Citation in format AMSBIB
\Bibitem{KasZha12}
\by B.~Kastermans, Y.~Zhang
\paper On cofinitary groups
\inbook Physics and mathematics
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 2
\pages 159--166
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1128}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1128
  • http://mi.mathnet.ru/eng/uzku/v154/i2/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:114
    Full text:42
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018